I had unprotected sex with my boyfriend 3 weeks ago. I have been taking the pill everyday for 5 years now. We had sex when it was the third to the last pill before the sugar pills start. (Usually we don't have sex so close to the end of the pills). And I did have a period during the sugar pill week. Today I have had this Queezy feeling since 2 am and it has not gone away at all today. Now I don't know if the stress of breaking up with him and starting my new gov job has affected the effectiveness of my pills three weeks ago or that it's making me feel ill currently. Cause I know stress can be a big factor. Please help
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - hey... I'm 19 years old.. just started taking the pill microgestin 1/20 about 4 days ago
Posted 2 Nov 2012 • 1 answer
Posted 24 Dec 2013 • 1 answer
Posted 19 Jun 2014 • 1 answer
Posted 14 Sep 2014 • 1 answer
I consumed an i-pill three days before unpeotected sex. Is it still effective or can I get pregnant?
Posted 26 Sep 2016 • 1 answer